Pseudodifferential operators on manifolds with a Lie structure at infinity

ANNALS OF MATHEMATICS, no. 3 (2007): 717-747

Cited: 72|Views25

Abstract

We define and study an algebra Psi(infinity)(1,0,nu)(M-0) of pseudodifferential operators canonically associated to a noncompact, Riemannian manifold M-0 whose geometry at infinity is described by a Lie algebra of vector fields V on a compactification M of M-0 to a compact manifold with corners. We show that the basic properties of the us...More

Code:

Data:

0
Your rating :

No Ratings

Tags
Comments
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn